X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (2303) 2303
Publication (166) 166
Book / eBook (21) 21
Conference Proceeding (18) 18
Dissertation (10) 10
Book Chapter (4) 4
Paper (4) 4
Book Review (3) 3
Web Resource (2) 2
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
backlund transformation (1206) 1206
physics, multidisciplinary (800) 800
physics, mathematical (706) 706
mathematics, applied (566) 566
bäcklund transformation (447) 447
backlund-transformations (426) 426
solitons (330) 330
mathematics (304) 304
mathematical analysis (302) 302
transformations (273) 273
symbolic computation (268) 268
physics (234) 234
solitary waves (214) 214
mechanics (200) 200
bäcklund transformations (191) 191
evolution-equations (183) 183
backlund transformations (173) 173
systems (169) 169
soliton-solutions (156) 156
mathematical models (152) 152
kdv equation (151) 151
mathematics, interdisciplinary applications (148) 148
system (142) 142
analysis (141) 141
auto-backlund transformation (135) 135
lax pair (134) 134
equations (132) 132
nonlinear evolution-equations (131) 131
nonlinear schrodinger-equation (131) 131
nonlinear sciences - exactly solvable and integrable systems (131) 131
model (125) 125
nonlinear sciences (125) 125
exactly solvable and integrable systems (123) 123
conservation laws (122) 122
kadomtsev-petviashvili equation (122) 122
physics, condensed matter (121) 121
darboux transformation (120) 120
equation (120) 120
mathematical physics (120) 120
differential equations (119) 119
exact solutions (118) 118
de-vries equation (117) 117
painleve property (117) 117
integrability (112) 112
physics, applied (112) 112
optical-fibers (106) 106
ion-acoustic-waves (104) 104
waves (99) 99
soliton (98) 98
symmetry (98) 98
nonlinearity (97) 97
hierarchy (92) 92
engineering, mechanical (91) 91
tanh-function method (91) 91
traveling-wave solutions (91) 91
nonlinear equations (90) 90
conservation-laws (89) 89
rational solutions (88) 88
symmetries (88) 88
partial-differential equations (86) 86
korteweg-devries equation (81) 81
lax pairs (81) 81
partial differential equations (81) 81
inverse method (79) 79
partial-differential-equations (78) 78
propagation (77) 77
soliton solutions (77) 77
nonlinear evolution equations (76) 76
polynomials (76) 76
painleve analysis (75) 75
symbolic-computation (75) 75
applications of mathematics (74) 74
water waves (73) 73
engineering (71) 71
integrable systems (71) 71
exact solution (70) 70
construction (69) 69
chemistry, physical (68) 68
dynamics (68) 68
hierarchies (68) 68
physics, fluids & plasmas (68) 68
differential-equations (66) 66
dusty plasma (66) 66
evolution (66) 66
fluid dynamics (66) 66
mechanical engineering (66) 66
rogue waves (66) 66
wave solutions (66) 66
boussinesq equation (65) 65
lattice (65) 65
nonlinear schrodinger model (65) 65
soliton-like solutions (64) 64
vibration, dynamical systems, control (64) 64
multisoliton solutions (63) 63
schroedinger equation (62) 62
algebra (61) 61
solitary wave solutions (61) 61
automotive engineering (59) 59
coefficients (58) 58
form (58) 58
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Gerstein Science - Stacks (12) 12
Mathematical Sciences - Stacks (10) 10
Online Resources - Online (3) 3
Physics - Stacks (2) 2
Gerstein Science - Circulation Desk (1) 1
Mathematical Sciences - Reference (1) 1
UTL at Downsview - May be requested (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (2328) 2328
Japanese (43) 43
Chinese (32) 32
Czech (2) 2
French (2) 2
Russian (2) 2
Spanish (2) 2
German (1) 1
Portuguese (1) 1
Slovenian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Applied Mathematics Letters, ISSN 0893-9659, 12/2015, Volume 50, pp. 37 - 42
We directly construct a bilinear Bäcklund transformation (BT) of a (2+1)-dimensional Korteweg–de Vries-like model. The construction is based on a so-called... 
Quadrilinear representation | Bilinear Bäcklund transformation | Multisoliton solutions | MATHEMATICS, APPLIED | BELL POLYNOMIALS | INTEGRABILITY | REPRESENTATION | RESONANT SOLUTIONS | NONLINEAR SCHRODINGER-EQUATION | SOLITON-SOLUTIONS | Bilinear Backlund transformation | COMBINATORICS | OPERATORS | OPTICAL-FIBER COMMUNICATIONS
Journal Article
2002, Cambridge texts in applied mathematics., ISBN 052181331X, xvii, 413
This book describes the remarkable connections that exist between the classical differential geometry of surfaces and modern soliton theory. The authors also... 
Darboux transformations | Bäcklund transformations | Solitons
Book
Theoretical and Mathematical Physics, ISSN 0040-5779, 12/2016, Volume 189, Issue 3, pp. 1681 - 1692
Journal Article
Nonlinear Analysis: Real World Applications, ISSN 1468-1218, 10/2016, Volume 31, pp. 388 - 408
Under investigation in this paper is a generalized (2+1)-dimensional Boussinesq equation, which can be used to describe the water wave interaction. By using... 
The (2+1)-dimensional Boussinesq equation | Bell’s polynomials | Soliton solution | Periodic wave solution | Infinite conservation laws | Bäcklund transformation | Bell's polynomials | POLYNOMIALS | MATHEMATICS, APPLIED | CAMASSA-HOLM EQUATION | Backlund transformation | RATIONAL CHARACTERISTICS | Environmental law
Journal Article
Communications in Nonlinear Science and Numerical Simulation, ISSN 1007-5704, 03/2017, Volume 44, pp. 360 - 372
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 11/2019, Volume 361, pp. 389 - 397
We first establish a one-fold Darboux–Bäcklund transformation for the integrable differential-difference equation which is presented in Ref. [6] by means of a... 
Darboux–Bäcklund transformation | Integrable different-difference equation | Lax pair | Gauge transformation | Exact solution | IDENTITY | MATHEMATICS, APPLIED | Darboux-Backlund transformation | HIERARCHY
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 09/2015, Volume 70, Issue 5, pp. 765 - 775
Journal Article
Applied Mathematics Letters, ISSN 0893-9659, 09/2018, Volume 83, pp. 33 - 39
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.